# SDR MASA2011051102678

- Difficulty date: May 9, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 17,442 hours, 13,858 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Circuit Breaker
- Condition: Tripped
- Location: Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ASSIST INOP.  RESET PAX DOOR ASSIST C/B.
